MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT SIZE 3; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT SIZE 3; PROSTHESIS, KNEE
Catalog Number 00598603701
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that a patient underwent an initial left total knee arthroplasty.Approximately two (2) years and four (4) months post-implantation, the patient underwent revision surgery, due to aseptic loosening.Due diligence is in progress for this event.To date, no further information has been reported.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: nexgen femoral component size e left: catalog#: 00576401551, lot#: 64929174; articular surface size ef 10 mm height: catalog#: 00596203210, lot#: 64178214; all poly petella standard cemented, size 32 mm diameter 8.5 mm thickness: catalog#: 00597206532, lot#: 64833099; cobalt g-hv bone cement 40g: catalog#: 600-15-100, lot#: 105c1d004, qty#2.Multiple mdr reports have been filed for this event.Please see associated reports: 3007963827-2024-00070.Customer has indicated, that the product will not be returned to zimmer biomet for investigation, per hospital policy.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receipt of additional information, this device was determined to be not reportable.Correspondence indicated that the tibial component remained well fixed and did not exhibit loosening that led to revision surgery of the patient.The previously reported device did not cause or contribute to the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information, this device was determined to be not reportable.Correspondence indicated that the tibial component remained well fixed and did not exhibit loosening that led to revision surgery of the patient.The previously reported device did not cause or contribute to the reported event.

Brand Name
NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18891074
Report Number0001822565-2024-00871
Device Sequence Number15329692
Product Code JWH
UDI-Device Identifier00889024218833
UDI-Public(01)00889024218833(17)300514(10)J6782081
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00598603701
Device Lot NumberJ6782081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale